MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® ADD-A-FOLEY TRAY; BARDEX IC TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® ADD-A-FOLEY TRAY; BARDEX IC TRAY
Model Number 399400A
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the kit was missing the tubing that connects the drain bag to the catheter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use was found adequate and states the following: "contents: urine collection system ref 399400a without catheter without catheter c.R.Bard, inc.Covington, ga 30014 ¿ 1.800.526.4455 www.Bardmedical.Com manufactured and packaged in mexico pk7634287 03/2011 string hanger, attached sheeting clip, underpad, fenestrated drape, latex-free gloves, 3 antiseptic swab sticks, 10cc lubricating jelly syringe, prefilled 10cc syringe of sterile water, specimen container with cap and label, hand sanitizer, castile soap towelettes bard® infection control add-a-foley tray with statlock® stabilization device and bacteriostatic collection system with statlock® stabilization device and bacteriostatic collection system bard ® infection control add-a-foley tray bard, control-fit, ez-lok, and statlock are trademarks and/or registered trademarks of c.R.Bard, inc.Caution, consult accompanying documents.Single use do not use if package is damaged do not resterilize sterile unless package is open or damaged, except for the hand sanitizer and castile soap towelettes which are not terminally sterilized.Ref 399400a statlock® foley catheter stabilization device ez-lok® needleless urine sample port bacteriostatic drainage tube bacteriostatic collection bag anti-reflux chamber anti-microbial control-fit¿ outlet device".

Brand Name
BARD® ADD-A-FOLEY TRAY
Common Device Name
BARDEX IC TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7828873
Report Number1018233-2018-03852
Device Sequence Number19252228
Product Code KNX
UDI-Device Identifier00801741024290
UDI-Public(01)00801741024290
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number399400A
Device Catalogue Number399400A
Device Lot NumberNGBX0046
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1